Alert archive / New York / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 104, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 6, 2021, 1:28 PM EDT for Madison County, Onondaga County, New York. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2021, 1:28 PM EDT (17:28 UTC)
- Expired
- Jul 6, 2021, 2:00 PM EDT
- In force
- 32 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Madison County, NY, Onondaga County, NY
The radar
The Ft Drum radar (KTYX), 72 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:13 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
675
WUUS51 KBGM 061728
SVRBGM
NYC053-067-061800-
/O.NEW.KBGM.SV.W.0104.210706T1728Z-210706T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
128 PM EDT Tue Jul 6 2021
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
Northwestern Madison County in central New York...
Northeastern Onondaga County in central New York...
* Until 200 PM EDT.
* At 128 PM EDT, a severe thunderstorm was located near Cicero, or 7
miles east of Baldwinsville, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Syracuse, Clay, Cicero, De Witt, Sullivan, North Syracuse,
Chittenango, Manlius, Fayetteville and Minoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4322 7609 4320 7608 4318 7601 4318 7594
4316 7592 4315 7587 4317 7578 4297 7579
4309 7631 4320 7628 4321 7626 4322 7627
4320 7622 4322 7620 4324 7621 4324 7614
TIME...MOT...LOC 1728Z 279DEG 24KT 4317 7619
HAIL...1.00IN
WIND...60MPH
$$
MDP2 follow-up statements
953
WWUS51 KBGM 061742
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
142 PM EDT Tue Jul 6 2021
NYC053-067-061800-
/O.CON.KBGM.SV.W.0104.000000T0000Z-210706T1800Z/
Madison NY-Onondaga NY-
142 PM EDT Tue Jul 6 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHWESTERN MADISON AND NORTHEASTERN ONONDAGA COUNTIES...
At 141 PM EDT, a severe thunderstorm was located near Cicero, or 8
miles northeast of Syracuse, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Clay, Cicero, Sullivan, North Syracuse, Chittenango, Minoa,
Bridgeport, Lakeport, Woodard and Old Erie Canal State Historic Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4322 7609 4320 7608 4318 7601 4318 7594
4316 7592 4315 7587 4317 7578 4303 7579
4313 7621 4322 7620 4323 7620
TIME...MOT...LOC 1741Z 279DEG 24KT 4316 7607
HAIL...1.00IN
WIND...60MPH
$$
MDP361
WWUS51 KBGM 061800
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
200 PM EDT Tue Jul 6 2021
NYC053-067-061809-
/O.EXP.KBGM.SV.W.0104.000000T0000Z-210706T1800Z/
Madison NY-Onondaga NY-
200 PM EDT Tue Jul 6 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MADISON AND
NORTHEASTERN ONONDAGA COUNTIES WILL EXPIRE AT 200 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Binghamton.
LAT...LON 4322 7609 4320 7608 4318 7601 4318 7594
4316 7592 4315 7587 4317 7578 4303 7579
4313 7621 4322 7620 4323 7620
TIME...MOT...LOC 1759Z 279DEG 24KT 4315 7595
$$
MDPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 12:42 PM EDT, 46 minutes earlier.
Area forecast discussion, Jul 6, 12:42 PM EDT, 46 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 1242 PM EDT Tue Jul 6 2021 .SYNOPSIS... A storm system over the Great Lakes will cause thunderstorms between Tuesday and Thursday, especially during the afternoon hours. Some of these storms will produce gusty winds and heavy downpours. && .NEAR TERM /THROUGH WEDNESDAY/... 1240 PM Update... Storms have popped up across CNY, a little earlier than original thinking. This update just focused on the PoPs through this afternoon and into tomorrow. Again, adjusted based on what CAMs are showing for activity. No one model has quite as much activity compared to what is present currently, so will have to see how they handle things moving forward. Still favoring the NAMNEST and RAP as far as coverage is concerned. Also, significantly reduced PoPs overnight so there are no chances. More adjustments could be needed during the afternoon forecast update. 945 AM Update... Made some changes to PoPs as original timing of the forecast was a little slower than the CAMs, though there is some uncertainty between the model guidance. A blend of them was used, though focus was on NAMNest, RAP, and HREF as those seemed to be in somewhat agreement with each other. This sped the timing up by an hour or two with all activity out of the area by late this evening. Also continued the mention of heavy rain and gusty winds as conditions continue to look favorable to support some strong storm activity today. Other changes involved touching up temps and winds through early this afternoon. Previous Discussion... Thunderstorms moving off Lake Ontario will track across our far northern forecast area through the overnight hours. These storms are tapping elevated instability and dry air aloft, and will produce gusty winds. Storms will taper off for the most part during the first half of Tuesday as temperatures push into the upper-80s. Heat indices will exceed 90 degrees in the urban valleys, especially from the Southern Tier southward into PA. Instability will increase during the afternoon, with CAPE values of 1500 j/kg or higher developing. Shear will be minimal in a weak flow environment, and this will increase the potential for heavy downpours, slow moving storms, and localized flooding. We don't anticipate Tuesday night will be active as Monday night, but there is always the potential for an upstream complex to form and slide across our counties. We're maintaining slight to chance POPs over our northern and western forecast areas. Another round of strong storms will affect the region Wednesday. Again, it may be fairly quiet early on before CAPE values push above 1500 j/kg during the afternoon. Bulk shear values are coming in at 30-35 knots on the NAM12, healthier than Tuesday's shear profile. This will increase the concern for organized storms with gusty winds and heavy downpours. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... Active weather will continue through much of the short term period; with the potential for locally heavy rain and scattered strong thunderstorms; especially on Thursday. Wednesday Night: Upper level trough begins to further amplify across the Great Lakes region, with a weak surface low trekking across northern Lower Michigan. A warm front will slide north through CNY and NE PA, with chances for showers and a few thunderstorms overnight. Deep layer 0-6km shear is around 30 kts, MLCAPE 1000-1500 J/Kg and pwats are progged to be around 1.75 inches...therefore a few stronger storms with frequent lightning, gusty winds and heavy downpours remain possible. Otherwise, it will be partly cloudy and humid with lows in the 60s. Thursday: This has the potential to be an active weather day, as the approaching upper level trough begins to merge with the remnants of Elsa, down in the Carolinas. Latest model guidance keeps PoPs in the 80-90% range for the afternoon, with rather unstable conditions, and MLCAPE easily 1000-1800 J/Kg. With the trough moving in, there will also be deep layer shear on the order of 25-35 kts or slightly higher. PWATs creep up to 1.75-1.90" by late afternoon and early evening, with some model guidance hinting at a possible PRE rainfall setup nearby. Warm cloud layer is pushing 11k ft at times, which is favorable for efficient rain rates. Collaborated with WPC and surrounding WFOs with the decision to keep the Excessive Rainfall Outlook (ERO) in the marginal category for now, due to uncertainty in where the heaviest rain ultimately sets up. Otherwise, Thursday should be mostly cloudy and muggy with highs in the upper 70s to low 80s for most locations. Southerly winds at 5-15 mph will help transport that deep, subtropical moisture into our region. Thursday night: Current model guidance brings the remnants of Elsa north, right along the East Coast from the DELMARVA to near Atlantic City NJ overnight. In this scenario the main rain shield would just skirt the far SE areas of our CWA; with scattered to numerous showers extending back across the rest of CNY & NE PA. Carried Likely PoPs, with some categorical across our far eastern zones in the current forecast. Not a lot of instability overnight, but perhaps enough for a few embedded thunderstorms once again. PWATS remain high, in the 1.50-1.75 inch range. Will need to monitor the track of the remnants of Elsa closely, as a shift westward would certainly bring the potential for heavier rainfall into portions of our forecast area. Otherwise another mostly cloudy and humid night with lows in the 60s. Friday: The remnants of Elsa should be kicked north and east out of our area by the approaching upper level trough. Current guidance has the upper trough axis gradually sliding through on Friday. Still a chance for lingering showers and afternoon t'storms, especially across our eastern areas (Catskills/Poconos). Otherwise, partly sunny, warm & still humid with highs in the upper 70s to lower 80s. Finally drying out Friday night and slightly cooler/less humid. Partly cloudy skies with a light northwest wind developing. Lows in the upper 50s to lower 60s for most area. && .LONG TERM /SATURDAY THROUGH MONDAY/... Upper level trough flattens somewhat for Saturday, setting up a more zonal westerly flow pattern. A weak surface high nudges in from southern Ontario across most of CNY and NE PA. Therefore, trended the forecast drier, under partly sunny skies. Less humid, with dew points falling back into the 50s or low 60s by afternoon. High temperatures are forecast to reach near average levels, in the upper 70s to low 80s. Light northwest winds 5-10 mph. A somewhat complex weather pattern for Sunday, with model guidance indicating some differences this far out in time. Went a little lower than the NBM/blended model guidance for PoPs, as the latest operational guidance (00z ECMWF and 00z GFS) seem to be hinting at a wave mainly staying south or getting into NE PA, but not CNY. However, again, considering the uncertainty and incorporating the ensemble guidance, still decided it was best to keep a lower end chance PoP areawide Sunday afternoon (25-40%)...with the higher chances in NE PA. Otherwise, it is shaping up to be a rather typical mid-summer day, with partly sunny skies and highs 75-85. Remaining less humid. Early next week model guidance is showing an amplifying upper level ridge along the East Coast extending into our area. This is in response to a deepening trough across the upper midwest and western Great Lakes. This should allow for another warming trend, with humidity levels increasing. Capped PoPs in the chance range this far out, as the NBM was suggesting likely heading into day 7 and 8. Current thinking is for perhaps just some scattered afternoon and evening t'storms activity around. Also nudged the high temperatures up, blending in some of the NBM50th guidance to get highs in the low to mid-80s. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... Thunderstorms tracking through the Central Southern Tier and Lower Finger Lakes are expected to move into the vicinity of KITH between 12z and 14z. We don't expect restrictions with these storms, but gusty winds are possible. Mainly VFR conditions will prevail before thunderstorms develop this afternoon. These storms will be near KRME and KSYR between 16z and 21z, KITH and KELM between 17z and 22z, KBGM between 18z and 22z, and KAVP between 21z and 01z Wednesday. Some of these storms will produce heavy downpours and gusty winds, along with brief restrictions. Quieter weather should prevail Tuesday night with the potential for IFR river valley fog early Wednesday morning. Outlook... Wednesday morning...Early morning valley fog at KELM; possibly other terminals depending on where prior rainfall occurs. Wednesday afternoon through Friday...Daily showers and thunderstorms possible with associated intermittent restrictions, especially Thursday afternoon-evening. Friday night through Saturday...Mainly VFR; small chance of a shower/brief restriction. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...DJP NEAR TERM...BTL/DJP SHORT TERM...MJM LONG TERM...MJM AVIATION...DJP
Hazardous weather outlook, Jul 6, 1:21 PM EDT, 7 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 121 PM EDT Tue Jul 6 2021 NYZ009-018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-044- 047-048-072-071730- Northern Oneida-Onondaga-Steuben-Schuyler-Chemung-Tompkins-Madison- Southern Oneida-Cortland-Chenango-Otsego-Tioga-Broome-Delaware- Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna- Luzerne-Pike-Southern Wayne- 121 PM EDT Tue Jul 6 2021 ...SEVERE THUNDERSTORM WATCH 335 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe thunderstorms will be possible both Wednesday and Thursday, especially during the afternoon and early evening hours. Some storms could produce damaging winds and very heavy downpours. The risk for flooding will increase Thursday, as tropical moisture potentially moves into NY and PA. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ015>017-071730- Yates-Seneca-Southern Cayuga- 121 PM EDT Tue Jul 6 2021 This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. A few strong to severe thunderstorms this afternoon may produce damaging wind gusts and small hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe thunderstorms will be possible both Wednesday and Thursday, especially during the afternoon and early evening hours. Some storms could produce damaging winds and very heavy downpours. The risk for flooding will increase Thursday, as tropical moisture potentially moves into NY and PA. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Special weather statement, Jul 6, 11:55 AM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1155 AM EDT Tue Jul 6 2021
NYZ018-061645-
Onondaga-
1155 AM EDT Tue Jul 6 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ONONDAGA COUNTY...
At 1154 AM EDT, a strong thunderstorm was located near Plainville, or
near Baldwinsville, moving east at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Syracuse, Clay, Cicero, De Witt, Lysander, Van Buren, Baldwinsville,
North Syracuse, Solvay and Manlius.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.
LAT...LON 4322 7609 4320 7608 4318 7599 4313 7595
4309 7598 4308 7592 4298 7591 4310 7650
4311 7647 4321 7648 4322 7648 4323 7630
4320 7627 4322 7626 4324 7627 4320 7622
4322 7620 4327 7621
TIME...MOT...LOC 1554Z 277DEG 24KT 4320 7640
HLCSpecial weather statement, Jul 6, 12:53 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1253 PM EDT Tue Jul 6 2021
NYZ045-046-056-057-061745-
Otsego-Chenango-Broome-Delaware-
1253 PM EDT Tue Jul 6 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OTSEGO...CENTRAL
BROOME...WEST CENTRAL DELAWARE AND SOUTHERN CHENANGO COUNTIES...
At 1253 PM EDT, a strong thunderstorm was located near Whitney Point,
or 8 miles northeast of Greater Binghamton Airport, moving east at 30
mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Sidney, Sanford, Coventry, Greene, Bainbridge, Masonville, Unadilla,
Whitney Point, Windsor and Afton.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.
LAT...LON 4201 7552 4222 7608 4223 7608 4232 7601
4241 7596 4241 7587 4243 7586 4235 7529
TIME...MOT...LOC 1653Z 288DEG 28KT 4231 7590
HLCSpecial weather statement, Jul 6, 12:59 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1259 PM EDT Tue Jul 6 2021
NYZ009-018-036-037-061745-
Onondaga-Southern Oneida-Madison-Northern Oneida-
1259 PM EDT Tue Jul 6 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ONEIDA...
CENTRAL MADISON AND EAST CENTRAL ONONDAGA COUNTIES...
At 1258 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near New London to near Oneida to
Cazenovia. Movement was east at 50 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Utica, Rome, Sullivan, Oneida, Kirkland, Lenox, Verona, Westmoreland,
Vienna and Chittenango.
Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4327 7516 4325 7515 4326 7514 4324 7512
4323 7507 4305 7522 4288 7520 4288 7524
4285 7525 4291 7605 4307 7586 4326 7582
TIME...MOT...LOC 1658Z 271DEG 42KT 4321 7564 4303 7567 4292 7586
HLCSpecial weather statement, Jul 6, 1:05 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Binghamton NY
105 PM EDT Tue Jul 6 2021
NYZ018-061745-
Onondaga-
105 PM EDT Tue Jul 6 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ONONDAGA
COUNTY...
At 105 PM EDT, strong thunderstorms were clustered over Plainville,
or near Baldwinsville, moving east at 25 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Syracuse, Clay, Cicero, De Witt, Lysander, Van Buren, Baldwinsville,
North Syracuse, Solvay and East Syracuse.
Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4322 7609 4320 7608 4320 7605 4318 7599
4300 7605 4310 7648 4322 7648 4323 7630
4320 7627 4322 7626 4324 7627 4324 7626
4320 7622 4322 7620 4324 7621 4327 7621
TIME...MOT...LOC 1705Z 282DEG 22KT 4320 7642
HLCLocal storm report, Jul 6, 1:25 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
125 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND DMG 4 SSW GREENE 42.28N 75.81W
07/06/2021 CHENANGO NY PUBLIC
TREES DOWN AT GOLF COURSE. TIME ESTIMATED BY
RADAR.
&&The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 10:22 PM EDT | Special Weather Statement | BGM | Oneida | 23 min |
| Jul 5, 10:37 PM EDT | Special Weather Statement | BGM | Onondaga | 23 min |
| Jul 5, 10:38 PM EDT | Special Weather Statement | BGM | Oneida | 37 min |
| Jul 5, 11:02 PM EDT | Special Weather Statement | BGM | Madison | 43 min |
| Jul 5, 11:35 PM EDT | Special Weather Statement | BGM | Oneida | 10 min |
| Jul 5, 11:47 PM EDT | Special Weather Statement | BGM | Otsego | 28 min |
| Jul 6, 12:08 AM EDT | Special Weather Statement | BGM | Otsego | 37 min |
| Jul 6, 2:07 AM EDT | Special Weather Statement | BGM | Oneida | 38 min |
| Jul 6, 2:47 AM EDT | Special Weather Statement | BGM | Oneida | 28 min |
| Jul 6, 3:20 AM EDT | Special Weather Statement | BGM | Oneida | 55 min |
| Jul 6, 6:11 AM EDT | Special Weather Statement | BGM | Tompkins, Yates | 49 min |
| Jul 6, 11:55 AM EDT | Special Weather Statement | BGM | Onondaga | 50 min |
| Jul 6, 12:53 PM EDT | Special Weather Statement | BGM | Broome | 52 min |
| Jul 6, 12:59 PM EDT | Special Weather Statement | BGM | Madison, Oneida | 46 min |
| Jul 6, 1:05 PM EDT | Special Weather Statement | BGM | Onondaga | 40 min |
| Jul 6, 1:19 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Onondaga, Tompkins | 26 min |
| Jul 6, 1:22 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego | 38 min |
| Jul 6, 1:33 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga | 27 min |
| Jul 6, 1:42 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chenango, Cortland, Onondaga, Tompkins | 33 min |
| Jul 6, 1:49 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware, Otsego, Sullivan | 41 min |
| Jul 6, 1:53 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 21 min |
| Jul 6, 1:56 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango | 34 min |
| Jul 6, 2:00 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga, Tompkins | 45 min |
| Jul 6, 2:06 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 21 min |
| Jul 6, 2:11 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Tioga, Tompkins | 34 min |
| Jul 6, 2:14 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 31 min |
| Jul 6, 2:25 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 35 min |
| Jul 6, 2:30 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware | 30 min |
| Jul 6, 2:39 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego, Tioga | 36 min |
| Jul 6, 2:44 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison, Oneida, Otsego | 46 min |
| Jul 6, 3:00 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 45 min |
| Jul 6, 3:08 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego, Tioga | 37 min |
| Jul 6, 3:35 PM EDT | Areal Flood Advisory | BGM | Delaware, Otsego | 84 min |
| Jul 6, 3:42 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Sullivan | 63 min |
| Jul 6, 3:45 PM EDT | Special Weather Statement | BGM | Schoharie | 30 min |
| Jul 6, 4:01 PM EDT | Special Weather Statement | BGM | Tompkins | 29 min |
| Jul 6, 4:41 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 49 min |
| Jul 6, 4:45 PM EDT | Severe Thunderstorm Warning | BGM | Cortland, Tioga, Tompkins | 30 min |
| Jul 6, 4:52 PM EDT | Areal Flood Advisory | BGM | Tompkins | 77 min |
| Jul 6, 5:11 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga, Tompkins | 34 min |
| Jul 6, 5:42 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 48 min |
Nearby
Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.